Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

On automorphisms of strongly regular graphs with $ \lambda=0$ and $ \mu=3$


Authors: A. A. Makhnev and V. V. Nosov
Translated by: N. B. Lebedinskaya
Original publication: Algebra i Analiz, tom 21 (2009), nomer 5.
Journal: St. Petersburg Math. J. 21 (2010), 779-790
MSC (2010): Primary 05C60, 05C69
DOI: https://doi.org/10.1090/S1061-0022-2010-01117-8
Published electronically: July 15, 2010
MathSciNet review: 2604566
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A strongly regular graph with $ \lambda=0$ and $ \mu=3$ is of degree 3 or 21. The automorphisms of prime order and the subgraphs of their fixed points are described for a strongly regular graph $ \Gamma$ with parameters $ (162,21,0,3)$. In particular, the inequality $ \vert G/O(G)\vert\le 2$ holds true for $ G=\operatorname{Aut}(\Gamma)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 05C60, 05C69

Retrieve articles in all journals with MSC (2010): 05C60, 05C69


Additional Information

A. A. Makhnev
Affiliation: Institute of Mathematics and Mechanics, Urals Branch, Russian Academy of Sciences, Ekaterinburg, Russia
Email: puncker1978@mail.ru

V. V. Nosov
Affiliation: Institute of Mathematics and Mechanics, Urals Branch, Russian Academy of Sciences, Ekaterinburg, Russia

DOI: https://doi.org/10.1090/S1061-0022-2010-01117-8
Keywords: Edge-regular graph, completely regular graph, strongly regular graph, paw, clique
Received by editor(s): December 9, 2008
Published electronically: July 15, 2010
Additional Notes: Supported by RFBR (grants nos. 08-01-00009 and 08-01-90006).
Article copyright: © Copyright 2010 American Mathematical Society